关注
giovanni mongardi
giovanni mongardi
在 unibo.it 的电子邮件经过验证 - 首页
标题
引用次数
引用次数
年份
A note on the Kähler and Mori cones of hyperkähler manifolds
G Mongardi
Asian Journal of Mathematics 19 (4), 583-592, 2015
802015
The Hodge diamond of O’Grady’s six-dimensional example
G Mongardi, A Rapagnetta, G Saccà
Compositio Mathematica 154 (5), 984-1013, 2018
452018
Monodromy and birational geometry of O'Grady's sixfolds
G Mongardi, A Rapagnetta
Journal de Mathématiques Pures et Appliquées 146, 31-68, 2021
432021
Symplectic involutions on deformations of K3 [2]
G Mongardi
Central European Journal of Mathematics 10 (4), 1472-1485, 2012
422012
On the monodromy of irreducible symplectic manifolds
G Mongardi
arXiv preprint arXiv:1407.4269, 2014
382014
Automorphisms of hyperk\" ahler manifolds
G Mongardi
arXiv preprint arXiv:1303.4670, 2013
382013
Induced automorphisms on irreducible symplectic manifolds
G Mongardi, M Wandel
Journal of the London Mathematical Society 92 (1), 123-143, 2015
352015
Automorphisms of O'Grady's Manifolds Acting Trivially on Cohomology
G Mongardi, M Wandel
arXiv preprint arXiv:1411.0759, 2014
332014
Birational geometry of irreducible holomorphic symplectic tenfolds of O’Grady type
G Mongardi, C Onorati
Mathematische Zeitschrift 300 (4), 3497-3526, 2022
312022
Wall divisors and algebraically coisotropic subvarieties of irreducible holomorphic symplectic manifolds
A Knutsen, M Lelli-Chiesa, G Mongardi
Transactions of the American Mathematical Society 371 (2), 1403-1438, 2019
302019
Towards a classification of symplectic automorphisms on manifolds of K3^{[n]} type
G Mongardi
Mathematische Zeitschrift 282 (3-4), 651-662, 2016
292016
Severi varieties and Brill–Noether theory of curves on abelian surfaces
AL Knutsen, M Lelli-Chiesa, G Mongardi
Journal für die reine und angewandte Mathematik (Crelles Journal), 2015
262015
Isometries of ideal lattices and hyperkähler manifolds
S Boissière, C Camere, G Mongardi, A Sarti
International Mathematics Research Notices 2016 (4), 963-977, 2016
242016
On natural deformations of symplectic automorphisms of manifolds of type
G Mongardi
Comptes Rendus. Mathématique 351 (13-14), 561-564, 2013
242013
Verra Four-Folds, Twisted Sheaves, and the Last Involution
C Camere, G Kapustka, M Kapustka, G Mongardi
International Mathematics Research Notices, 2017
232017
On symplectic automorphisms of hyper-Kähler fourfolds of K3 [2] type
G Mongardi
Michigan Mathematical Journal 62 (3), 537-550, 2013
212013
Fano Varieties of K3-Type and IHS Manifolds
E Fatighenti, G Mongardi
International Mathematics Research Notices 2021 (4), 3097-3142, 2021
192021
Curve classes on irreducible holomorphic symplectic varieties
G Mongardi, JC Ottem
Communications in Contemporary Mathematics 22 (07), 1950078, 2020
182020
A note on a Griffiths-type ring for complete intersections in Grassmannians
E Fatighenti, G Mongardi
Mathematische Zeitschrift 299 (3), 1651-1672, 2021
172021
Derived equivalent Hilbert schemes of points on K3 surfaces which are not birational
C Meachan, G Mongardi, K Yoshioka
Mathematische Zeitschrift 294 (3), 871-880, 2020
152020
系统目前无法执行此操作,请稍后再试。
文章 1–20